Advances in Differential Equations

Morse index estimates for quasilinear equations on Riemannian manifolds

Silvia Cingolani, Giuseppina Vannella, and Daniela Visetti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This work deals with Morse index estimates for a solution $ u\in H_1^p(M)$ of the quasilinear elliptic equation $ -\textrm{div}_g \big ( \big (\alpha +|\nabla u|_g^2 \big )^{(p-2)/2}\nabla u \big )=h(x,u) $, where $(M,g)$ is a compact, Riemannian manifold, $0 < \alpha$, $2 \leq p < n$. The nonlinear right-hand side $h(x,s)$ is allowed to be subcritical or critical.

Article information

Source
Adv. Differential Equations Volume 16, Number 11/12 (2011), 1001-1020.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355703110

Mathematical Reviews number (MathSciNet)
MR2858521

Zentralblatt MATH identifier
1235.58009

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 35B20: Perturbations 35J60: Nonlinear elliptic equations 35J70: Degenerate elliptic equations

Citation

Cingolani, Silvia; Vannella, Giuseppina; Visetti, Daniela. Morse index estimates for quasilinear equations on Riemannian manifolds. Adv. Differential Equations 16 (2011), no. 11/12, 1001--1020. https://projecteuclid.org/euclid.ade/1355703110.


Export citation